Alert archive / Missouri / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 198, NWS Springfield, MO

August 5, 2016Taney County, Missouri

NWS Springfield, MO issued this severe thunderstorm warning at Aug 5, 2016, 8:10 PM CDT for Taney County, Missouri. It was in force for 22 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 5, 2016, 8:10 PM CDT (01:10 UTC)
Expired
Aug 5, 2016, 8:32 PM CDT
In force
22 min
Issued by
NWS Springfield, MO
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

County Taney County, MO

The radar

The Springfield radar (KSGF), 84 km from the middle of the area, began a volume at 01:09 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 5, 8:10 PM CDTTSTM WND DMG9 W Protem, MOTREE DOWN BLOCKING ROAD.
Aug 5, 8:10 PM CDTTSTM WND DMG9 W Protem, MOTREE DOWN BLOCKING ROAD NEAR THE INTERSECTION OF M HWY AND MOARK ROAD.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 0 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Springfield, MO (KSGF), launched 00:00Z, 1.2 hours before the alert went out and 83 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 00:00Z on 2016-08-06Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1836 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 00:00Z on 2016-08-06The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 35 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1836 J/kg
Mixed-layer CIN
-14 J/kg
Mixed-layer LCL
1185 m above ground
0-6 km bulk shear
16 kt
0-1 km storm-relative helicity
35 m²/s²
0-3 km storm-relative helicity
102 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

271 
WUUS53 KSGF 060110
SVRSGF
MOC213-060200-
/O.NEW.KSGF.SV.W.0198.160806T0110Z-160806T0200Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
810 PM CDT FRI AUG 5 2016

THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHEASTERN TANEY COUNTY IN SOUTHWESTERN MISSOURI...

* UNTIL 900 PM CDT

* AT 809 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 7 MILES NORTHWEST
  OF DIAMOND CITY...OR 12 MILES SOUTHEAST OF FORSYTH...MOVING EAST AT
  10 MPH.

  HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE 
           TO ROOFS...SIDING...AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  BULL SHOALS LAKE...               RUETER...
  PROTEM...                         

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

IF ON OR NEAR BULL SHOALS LAKE...GET AWAY FROM THE WATER AND MOVE
INDOORS OR INSIDE A VEHICLE. REMEMBER...LIGHTNING CAN STRIKE OUT TO
15 MILES FROM THE PARENT THUNDERSTORM. IF YOU CAN HEAR THUNDER...YOU
ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. MOVE TO SAFE SHELTER NOW.
DO NOT BE CAUGHT ON THE WATER IN A THUNDERSTORM.

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 3660 9308 3665 9277 3650 9278 3650 9310
TIME...MOT...LOC 0109Z 269DEG 9KT 3652 9303 

HAIL...1.00IN
WIND...60MPH
 
$$

HATCH
2 follow-up statements
393 
WWUS53 KSGF 060117
SVSSGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
817 PM CDT FRI AUG 5 2016

MOC213-060200-
/O.CON.KSGF.SV.W.0198.000000T0000Z-160806T0200Z/
TANEY MO-
817 PM CDT FRI AUG 5 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 900 PM CDT
FOR SOUTHEASTERN TANEY COUNTY...

AT 816 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR DIAMOND
CITY... OR 13 MILES SOUTHEAST OF FORSYTH...MOVING EAST AT 10 MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO 
         ROOFS...SIDING...AND TREES. 

LOCATIONS IMPACTED INCLUDE...
BULL SHOALS LAKE...               PROTEM...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

IF ON OR NEAR BULL SHOALS LAKE...GET AWAY FROM THE WATER AND MOVE
INDOORS OR INSIDE A VEHICLE. REMEMBER...LIGHTNING CAN STRIKE OUT TO
15 MILES FROM THE PARENT THUNDERSTORM. IF YOU CAN HEAR THUNDER...YOU
ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. MOVE TO SAFE SHELTER NOW.
DO NOT BE CAUGHT ON THE WATER IN A THUNDERSTORM.

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 3658 9307 3661 9277 3650 9278 3650 9310
TIME...MOT...LOC 0116Z 270DEG 11KT 3652 9299 

HAIL...1.00IN
WIND...60MPH
 
$$

HATCH
404 
WWUS53 KSGF 060132
SVSSGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
832 PM CDT FRI AUG 5 2016

MOC213-060142-
/O.CAN.KSGF.SV.W.0198.000000T0000Z-160806T0200Z/
TANEY MO-
832 PM CDT FRI AUG 5 2016

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN TANEY COUNTY IS
CANCELLED...
                
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING HAS BEEN CANCELLED.  HOWEVER GUSTY WINDS AND
HEAVY RAIN ARE STILL POSSIBLE WITH THIS THUNDERSTORM.

LAT...LON 3658 9307 3661 9277 3650 9278 3650 9310
TIME...MOT...LOC 0131Z 269DEG 9KT 3652 9294 

$$

HATCH

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Springfield, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 5, 7:53 PM CDT, 17 minutes earlier.

Area forecast discussion, Aug 5, 7:53 PM CDT, 17 minutes before
Area Forecast Discussion
National Weather Service Springfield MO
753 PM CDT FRI AUG 5 2016

.SHORT TERM...(This evening through Saturday)
Issued at 239 PM CDT Fri Aug 5 2016

Areas of mid and high level clouds have managed to keep
temperatures down just a bit today over many locations. We have
seen some pockets of sunshine develop over the eastern Missouri
Ozarks. We may still see some widely scattered convection develop
over this area through early this evening with an attendant
damaging wind threat.

Meanwhile, a cold front will continue to slowly sink south into
the Missouri Ozarks tonight. A low level jet is expected to
develop across the southern Plains and veer towards the Missouri
Ozarks later tonight. While the strongest part of the jet will
remain well west of the area, enough upglide should be present for
a few clusters of showers and thunderstorms to develop and track
southeast into the area.

This activity may then continue into Saturday morning with the
best chances across southern Missouri. Re-development of
thunderstorms will then be possible in the afternoon with that
front in the area. The key to additional thunderstorms will be
whether or not we can destabilize enough. With clouds and storms
around, highs over most areas should remain in the 80s. We may see
a few lower 90s readings over far southwestern Missouri.

.LONG TERM...(Saturday Night through Friday)
Issued at 239 PM CDT Fri Aug 5 2016

That front will remain in the area for the remainder of this
weekend and into Monday. Models indicate the potential for
additional clusters of storms potentially impacting the area
Saturday night and again Sunday night. Additional showers and
thunderstorms will also remain possible during the heating of the
day with that front in the area.

That front is then forecast to lift north of the area during the
Tuesday through Friday time frame. This will decrease the chances
for nocturnal thunderstorm clusters. However, the prospects for
afternoon pop-up thunderstorms will remain over parts of the
Ozarks. Temperatures will warm up once again as upper level
ridging builds over the region.

&&

.AVIATION...(For the 00Z TAFS through 00Z Saturday evening)
Issued at 747 PM CDT Fri Aug 5 2016

For the KSGF/KJLN/KBBG tafs: Scattered thunderstorms in the near
term will weaken over the next couple of hours. Additional
development will be possible near a west-east sfc front over the
area toward 12z. Have mostly MVFR ceilings after 12z as the front
moves over the area.

&&

.SGF Watches/Warnings/Advisories...
MO...NONE.
KS...NONE.
&&

SHORT TERM...Schaumann
LONG TERM...Schaumann
AVIATION...DSA
Hazardous weather outlook, Aug 5, 7:13 PM CDT, 57 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SPRINGFIELD MO
713 PM CDT FRI AUG 5 2016

KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-070015-
BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON-
ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS-
LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON-
LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE-
TANEY-OZARK-OREGON-
713 PM CDT FRI AUG 5 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI
OZARKS AND EXTREME SOUTHEAST KANSAS.

.DAY ONE...TONIGHT.

WEATHER HAZARDS EXPECTED...

  LIMITED THUNDERSTORM WIND DAMAGE RISK.
  ELEVATED FLOODING RISK.
  ELEVATED LIGHTNING RISK.

DISCUSSION...

SCATTERED EARLY EVENING THUNDERSTORMS WILL CONTINUE TO BE POSSIBLE
WITH THE HIGHEST CONCENTRATION OVER CENTRAL MISSOURI WHERE
FREQUENT LIGHTING AND EXCESSIVE RAINFALL IS POSSIBLE. A FEW
STRONGER STORMS WILL OVER THE AREA WILL HAVE THE POTENTIAL TO
PRODUCE STRONG DOWNBURST WINDS IN LOCALIZED AREAS.

WHILE THUNDERSTORMS ARE EXPECTED TO DIMINISH BY LATE EVENING...
ADDITIONAL CLUSTERS OF THUNDERSTORMS MAY TRACK SOUTHEAST INTO
SOUTHEASTERN KANSAS AND WESTERN MISSOURI OVERNIGHT. CLOUD TO
GROUND LIGHTNING AND LOCALLY HEAVY RAINFALL WILL BE THE PRIMARY
POTENTIAL HAZARDS.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

SCATTERED THUNDERSTORMS CAN BE EXPECTED AT TIMES THROUGH MONDAY
AS A FRONTAL BOUNDARY REMAINS IN THE AREA. ISOLATED TO WIDELY
SCATTERED THUNDERSTORMS WILL THEN BE POSSIBLE FROM TUESDAY THROUGH
THURSDAY MAINLY DURING THE AFTERNOON AND EARLY EVENING HOURS.

AFTERNOON HEAT INDICES IN THE MIDDLE 90S TO AROUND 100 DEGREES
CAN BE EXPECTED THIS WEEKEND...MAINLY ACROSS SOUTHEASTERN KANSAS
AND SOUTHERN MISSOURI. HIGHER HEAT INDICES ARE THEN EXPECTED OVER
MOST LOCATIONS DURING THE EARLY AND MIDDLE PORTIONS OF NEXT WEEK.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT.

&&

MORE DETAILED INFORMATION CAN BE ACCESSED AT:
HTTP://WWW.WEATHER.GOV/SGF/SITREP(ALL LOWERCASE)

THIS PRODUCT IN GRAPHICAL FORMAT...ALONG WITH OTHER WEATHER...
HYDROLOGICAL AND CLIMATE INFORMATION...AT
HTTP://WWW.WEATHER.GOV/SGF(ALL LOWERCASE)

DSA

In the hours before

Special weather statement, Aug 5, 5:57 PM CDT, 2 hours 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
557 PM CDT FRI AUG 5 2016

MOZ058-071-052345-
PHELPS MO-MARIES MO-
557 PM CDT FRI AUG 5 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN PHELPS AND EASTERN
MARIES COUNTIES UNTIL 645 PM CDT...

AT 557 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
BELLE...OR 17 MILES NORTH OF ROLLA...MOVING EAST AT 10 MPH.

DIME SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS
STORM.

LOCATIONS IN THE ADVISORY INCLUDE...
BELLE...                          ROSATI...
VICHY...

THIS INCLUDES INTERSTATE 44 BETWEEN MILE MARKERS 198 AND 200.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

LAT...LON 3827 9164 3816 9164 3815 9153 3801 9153
      3805 9189 3829 9188 3829 9165
TIME...MOT...LOC 2257Z 275DEG 9KT 3820 9179

HATCH
Special weather statement, Aug 5, 6:15 PM CDT, 1 hour 55 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
615 PM CDT FRI AUG 5 2016

MOZ103-060000-
STONE MO-
615 PM CDT FRI AUG 5 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN STONE COUNTY UNTIL 700
PM CDT...

AT 614 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
URBANETTE...OR 9 MILES SOUTHWEST OF KIMBERLING CITY...MOVING EAST AT
10 MPH.

DIME SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS
STORM.

LOCATIONS IN THE ADVISORY INCLUDE...
TABLE ROCK LAKE...                KIMBERLING CITY...
SHELL KNOB...                     INDIAN POINT...
BLUE EYE...                       CONEY ISLAND...
LAMPE...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

IF ON OR NEAR TABLE ROCK LAKE...GET OUT OF THE WATER AND MOVE
INDOORS OR INSIDE A VEHICLE. REMEMBER...LIGHTNING CAN STRIKE OUT TO
15 MILES FROM THE PARENT THUNDERSTORM. IF YOU CAN HEAR THUNDER...YOU
ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. MOVE TO SAFE SHELTER NOW.
DO NOT BE CAUGHT ON THE WATER IN A THUNDERSTORM.

&&

LAT...LON 3662 9358 3664 9332 3650 9332 3650 9358
TIME...MOT...LOC 2314Z 278DEG 9KT 3652 9353

HATCH
Local storm report, Aug 5, 7:09 PM CDT, 1 hour 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
709 PM CDT FRI AUG 05 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0650 PM     FLASH FLOOD      3 NNW LAKELAND          38.26N 92.65W
08/05/2016                   MILLER             MO   PUBLIC

            ESTIMATED 2 FEET OF WATER FLOWING OVER STATE HIGHWAY Z
            AND BLUE SPRINGS CREEK

&&

BURCHFIELD
Local storm report, Aug 5, 7:14 PM CDT, 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
714 PM CDT FRI AUG 05 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0650 PM     FLASH FLOOD      2 WNW VICHY             38.13N 91.79W
08/05/2016                   MARIES             MO   911 CALL CENTER

            SEVERAL INCHES OF WATER ESTIMATED FLOWING OVER US HIGHWAY
            63 NORTH OF VICHY

&&

BURCHFIELD
Special weather statement, Aug 5, 7:23 PM CDT, 47 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
723 PM CDT FRI AUG 5 2016

MOZ094-095-102-103-060115-
CHRISTIAN MO-BARRY MO-STONE MO-LAWRENCE MO-
723 PM CDT FRI AUG 5 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN CHRISTIAN...
NORTHEASTERN BARRY...NORTHWESTERN STONE AND SOUTHEASTERN LAWRENCE
COUNTIES UNTIL 815 PM CDT...

AT 723 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
MARIONVILLE...OR NEAR AURORA...MOVING NORTHEAST AT 15 MPH.

DIME SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS
STORM.

LOCATIONS IN THE ADVISORY INCLUDE...
AURORA...                         MARIONVILLE...
CLEVER...                         CRANE...
BILLINGS...                       HURLEY...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

LAT...LON 3685 9370 3698 9376 3709 9360 3704 9343
      3689 9344
TIME...MOT...LOC 0023Z 244DEG 12KT 3696 9366

HATCH
Special weather statement, Aug 5, 8:05 PM CDT, 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
805 PM CDT FRI AUG 5 2016

MOZ104-060145-
TANEY MO-
805 PM CDT FRI AUG 5 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN TANEY COUNTY UNTIL
845 PM CDT...

AT 804 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 9
MILES NORTHWEST OF DIAMOND CITY...OR 10 MILES SOUTHEAST OF FORSYTH...
MOVING EAST AT 10 MPH.

DIME SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS
STORM.

LOCATIONS IN THE ADVISORY INCLUDE...
BULL SHOALS LAKE...               LAKE TANEYCOMO...
PROTEM...                         RUETER...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

IF ON OR NEAR BULL SHOALS LAKE...GET OUT OF THE WATER AND MOVE
INDOORS OR INSIDE A VEHICLE. REMEMBER...LIGHTNING CAN STRIKE OUT TO
15 MILES FROM THE PARENT THUNDERSTORM. IF YOU CAN HEAR THUNDER...YOU
ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. MOVE TO SAFE SHELTER NOW.
DO NOT BE CAUGHT ON THE WATER IN A THUNDERSTORM.

&&

LAT...LON 3664 9312 3668 9277 3650 9277 3650 9312
TIME...MOT...LOC 0104Z 269DEG 9KT 3655 9304

HATCH

The office that day

Everything else NWS Springfield, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 5, 7:23 PM CDTSpecial Weather StatementSGFLawrence52 min
Aug 5, 7:27 PM CDTAreal Flood AdvisorySGFTexas4 hr
Aug 5, 8:05 PM CDTSpecial Weather StatementSGFTaney40 min
Aug 5, 10:13 PM CDTFlash Flood WarningSGFOzark, Taney4 hr
Aug 5, 10:40 PM CDTFlash Flood WarningSGFHowell, Ozark4 hr
Aug 6, 12:43 AM CDTAreal Flood WarningSGFMaries, Phelps8 hr
Aug 6, 2:13 AM CDTAreal Flood WarningSGFHowell, Ozark, Taney8 hr
Aug 6, 2:15 PM CDTAreal Flood AdvisorySGFDouglas, Howell, Ozark4 hr

Nearby

Severe Thunderstorm Warnings in Missouri, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.